# SDR CALA2025120511799

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 52,104 hours, 26,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1810
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CIDS FAULT,  EPSU EXT LOAD EMER R.  DURING EMERGENCY LIGHT TEST. RELAMPED RT OVERWING LIGHT LAMP IAW AMM 33-51-15. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
